# SDR FDEA201507162252

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 755 hours, 13,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STATION 1557, RBL 8 FLOOR TRACK CORRODED.  REPAIRED MAIN DECK SEAT TRACK AT STATION 1557, RBL 8 AS REQUIRED IAW SRM 53-00-52-2R.
